# SDR CALA2025080407234

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D53974846700001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 56 LSTR 32-35 PROFILE PANEL IS CORRODED AND BROKEN.  REMOVED AND REPLACED DISCREPANT FR56 L/H STR 32-35 PROFILE IAW A 319 SRM 51-42-11-001.
